Alert archive / Missouri / Flood Watches in 2011

Flood Watch 1, NWS St. Louis, MO

February 27, 20115 counties in Illinois; 14 counties in Missouri

NWS St. Louis, MO issued this flood watch at Feb 27, 2011, 1:18 PM CST for 5 counties in Illinois; 14 counties in Missouri. It took effect at Feb 27, 2011, 6:00 PM CST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Feb 27, 2011, 1:18 PM CST (19:18 UTC)
In effect from
Feb 27, 2011, 6:00 PM CST
Expired
Feb 28, 2011, 12:18 AM CST
In force
6 hr
Issued by
NWS St. Louis, MO
Flood severity
None

Counties Adams County, IL, Brown County, IL, Calhoun County, IL, Greene County, IL, Pike County, IL, Audrain County, MO, Boone County, MO, Callaway County, MO, Cole County, MO, Knox County, MO, Lewis County, MO, Lincoln County, MO, Marion County, MO, Moniteau County, MO, Monroe County, MO, Montgomery County, MO, Pike County, MO, Ralls County, MO, Shelby County, MO

The radar

The St Louis radar (KLSX), 108 km from the middle of the area, began a volume at 19:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 7.3 hours before the alert went out and 263 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2011-02-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2011-02-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
680 m above ground
0-6 km bulk shear
77 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
172 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

443 
WGUS63 KLSX 271918
FFALSX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE ST LOUIS MO
118 PM CST SUN FEB 27 2011

ILZ058-095>098-MOZ018-019-026-027-034>036-041-042-047-048-050>052-
281200-
/O.NEW.KLSX.FA.A.0001.110228T0000Z-110228T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENE IL-ADAMS IL-BROWN IL-PIKE IL-CALHOUN IL-KNOX MO-LEWIS MO-
SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-
INCLUDING THE CITIES OF...QUINCY...HANNIBAL...BOWLING GREEN...
COLUMBIA...MEXICO...JEFFERSON CITY
118 PM CST SUN FEB 27 2011

...FLOOD WATCH IN EFFECT FROM 6 PM CST THIS EVENING THROUGH LATE
TONIGHT...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* FLOOD WATCH FOR PORTIONS OF ILLINOIS AND MISSOURI...INCLUDING 
  THE FOLLOWING COUNTIES...IN ILLINOIS...ADAMS IL...BROWN IL...
  CALHOUN IL...GREENE IL AND PIKE IL. IN MISSOURI...AUDRAIN 
  MO...BOONE MO...CALLAWAY MO...COLE MO...KNOX MO...LEWIS MO...
  LINCOLN MO...MARION MO...MONITEAU MO...MONROE MO...MONTGOMERY 
  MO...PIKE MO...RALLS MO AND SHELBY MO.

* FROM 6 PM CST THIS EVENING THROUGH LATE TONIGHT

* SHOWERS AND THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAINFALL
  OVER ALREADY SATURATED GROUND MAY RESULT IN FLOODING OF STREAMS
  AND RIVERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN
THE WATCH AREA. PEOPLE IN THE WATCH AREA ARE URGED TO CHECK ON
PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU HAVE INTERESTS
ALONG AREA RIVERS. STAY INFORMED...AND BE READY FOR ACTION IF
FLOODING IS OBSERVED OR IF A FLOOD WARNING IS ISSUED.

&&

$$

TILLY
2 follow-up statements
468 
WGUS63 KLSX 280318
FFALSX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE ST LOUIS MO
918 PM CST SUN FEB 27 2011

ILZ058-095>098-MOZ018-019-026-027-034>036-041-042-047-048-050>052-
281000-
/O.EXT.KLSX.FA.A.0001.000000T0000Z-110228T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENE IL-ADAMS IL-BROWN IL-PIKE IL-CALHOUN IL-KNOX MO-LEWIS MO-
SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-
INCLUDING THE CITIES OF...QUINCY...HANNIBAL...BOWLING GREEN...
COLUMBIA...MEXICO...JEFFERSON CITY
918 PM CST SUN FEB 27 2011

...FLOOD WATCH NOW IN EFFECT UNTIL 4 AM CST MONDAY...

THE FLOOD WATCH IS NOW IN EFFECT FOR

* PORTIONS OF ILLINOIS AND MISSOURI...INCLUDING THE FOLLOWING 
  COUNTIES...IN ILLINOIS...ADAMS IL...BROWN IL...CALHOUN IL...
  GREENE IL AND PIKE IL. IN MISSOURI...AUDRAIN MO...BOONE MO...
  CALLAWAY MO...COLE MO...KNOX MO...LEWIS MO...LINCOLN MO...
  MARION MO...MONITEAU MO...MONROE MO...MONTGOMERY MO...PIKE 
  MO...RALLS MO AND SHELBY MO.

* UNTIL 4 AM CST MONDAY

* SHOWERS AND THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAINFALL
  OVER ALREADY SATURATED GROUND MAY RESULT IN FLOODING OF STREAMS
  AND RIVERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN
THE WATCH AREA. PEOPLE IN THE WATCH AREA ARE URGED TO CHECK ON
PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU HAVE INTERESTS
ALONG AREA RIVERS. STAY INFORMED...AND BE READY FOR ACTION IF
FLOODING IS OBSERVED OR IF A FLOOD WARNING IS ISSUED.

&&

$$

TES
315 
WGUS63 KLSX 280618
FFALSX

FLOOD WATCH
NATIONAL WEATHER SERVICE ST LOUIS MO
1218 AM CST MON FEB 28 2011

ILZ058-095>098-MOZ018-019-026-027-034>036-041-042-047-048-050>052-
280730-
/O.CAN.KLSX.FA.A.0001.000000T0000Z-110228T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENE IL-ADAMS IL-BROWN IL-PIKE IL-CALHOUN IL-KNOX MO-LEWIS MO-
SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-
INCLUDING THE CITIES OF...QUINCY...HANNIBAL...BOWLING GREEN...
COLUMBIA...MEXICO...JEFFERSON CITY
1218 AM CST MON FEB 28 2011

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR PORTIONS OF ILLINOIS AND MISSOURI HAS BEEN
CANCELLED. THE THREAT OF HEAVY RAIN WHICH PROMPTED THE WATCH HAS
ENDED. MOST AREAS WERE VOID OF ANY PRECIPITATION AND LITTLE IF ANY
ADDITIONAL RAIN IS EXPECTED OVERNIGHT. 

$$

GLASS

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flood watch went out at Feb 27, 11:54 AM CST, 1 hour 24 minutes earlier.

Area forecast discussion, Feb 27, 11:54 AM CST, 1 hour 24 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1154 AM CST SUN FEB 27 2011

.DISCUSSION...
/315 AM CST SUN FEB 27 2011/

A VERY ACTIVE PERIOD OF WEATHER IS ON TAP FOR THE NEXT 36 HOURS
COURTESY OF THE SURFACE BOUNDARY DRAPPED FROM NRN OK ACROSS FAR
SOUTHERN MO INTO NW TN...AND THE UPPER LOW OVER SRN CA. EARLY ON
TODAY SOME PATCHY DENSE FOG MAY BE A CONCERN FROM CENTRAL/NORTHEAST
MO INTO WEST CENTRAL IL...GENERALLY IN THE REGION OF SNOW COVER.
DEVELOPMENT OF MUCH HOWEVER HAS BEEN SLOW THUS FAR AND COVERAGE
SEEMS LIKE IT WILL BE LIMITED THUS WILL CANCEL THE ADVISORY.

PRESENT INDICATIONS ARE THE FRONTAL BOUNDARY WILL LIFT NORTHWARD
TODAY...ESPECIALLY THIS AFTERNOON. THE FRONT WILL ALSO BECOME MUCH
BETTER DEFINED BY LATE AFTERNOON AND EVENING WITH STRENGTHENING
FRONTOGENESIS OWING TO THE SNOW COVER AND CLOUDS ACROSS NORTHEAST
MISSOURI AND WEST CENTRAL IL AND STRONG WAA/MOISTURE TRANSPORT FROM
THE LOWER MS VALLEY INTO SRN MO/IL. AN ANIMATION OF METARS/SFC TDS
SHOWING MOISTURE ALREADY BEGINNING TO SURGE NWD WITH MID 50S SFC DEW
POINTS INTO NRN AR AT 08Z. MEANWHILE THE AFOREMENTIONED UPPER LOW
HAS BOTTOMED OUT IS EJECTING EASTWARD AND WILL GRADUALLY WEAKEN
INTO AN OPEN PROGRESSIVE SHORT WAVE TROF OVER THE NEXT 36-48
HOURS.

EXPECTING THINGS TO GET GOING THIS AFTERNOON...ESPECIALLY THE LATER
HALF OF THE AFTERNOON. STEEP MID LEVEL LAPSE RATES EVIDENT IN 00Z
SOUNDINGS ACROSS THE PLAINS AND AS FAR NORTHEAST AS KSGF WILL
OVERSPREAD THE AREA TODAY IN CONCERT WILL LOW LEVEL WAA AND
DEEPENING MOISTURE. THIS WILL RESULT IN SURFACE BASED INSTABILITY
WITHIN THE WARM SECTOR...AND ELEVATED INSTABILITY ALONG AND NORTH OF
THE SURFACE BOUNDARY/FRONT. THIS FRONT SHOULD BE DRAPPED ALONG THE
SOUTHERN EDGE OF THE DEEPER SNOW FIELD AT 00Z...ROUGHLY FROM JUST
NORTH OF COLUMBIA TO AROUND LOUISIANA. INCREASING LARGE SCALE ASCENT
IN ADVANCE OF UPPER TROF AND WITH THE ATTENDANT ULJ COMBINED WITH
LIFT AND MOISTURE CONVERGENCE FROM THE 45+ KT SWLY LLJ ARE EXPECTED
TO PROMOTE ELEVATED COOL SECTOR THUNDERSTORMS AFTER 21Z ACROSS
NORTHERN MO INTO WEST CENTRAL IL. SOME OF THESE COULD PRODUCE
MARGINALLY SEVERE HAIL.

THINGS RAMP UP TONIGHT WITH A SEVERE WEATHER OUTBREAK EXPECTED
ACROSS THE SOUTHEAST HALF OF MISSOURI AND SOUTHERN ILLINOIS INTO THE
LOWER MS VALLEY. THIS TYPE OF EVENT IS PARTICULARILY
WORRISOME/TROUBLESOME FROM A PREPARDNESS STANDPOINT WITH THE BULK
OF POPULATION SLEEPING. LARGE SCALE ASCENT WILL CONTINUE TO
INCREASE AND OVERSPREAD THE AREA THIS EVENING AS THE UPPER TROF
MOVES INTO THE PLAINS AND LEAD SURFACE LOW TRACKS NEWD ALONG THE
FRONT INTO NE IL BY 06Z. IN RESPONSE TO THE INCREASED LIFT VIA THE
UPPER TROF/ULJ AND STOUT SWLY LLJ...CONVECTIVE COVERAGE IS
EXPECTED TO INCREASE DRAMATICALLY BOTH ALONG AND NORTH OF THE
FRONT AND THROUGH THE WARM SECTOR. SOME DECENT PRECIPITATION
AMOUNTS ARE EXPECTED OVER THE SNOW COVER TO THE NORTH OF THE
FRONT...AND EVENTUALLY MAY NEED A FLOOD WATCH. DEEP LAYER SHEAR
OF 60+ KTS AND WARM SECTOR CAPE AOA 1000 J/KG CONTINUE TO SUPPORT
ORGANIZED SEVERE THUNDERSTORMS. SWLY DEEP LAYER SHEAR VECTORS
ACROSS THE WARM SECTOR AND WITHIN ZONE OF DEEP ASCENT SUGGEST A
MIXED MODE EVENT WITH POTENTIAL FOR BOTH DISCRETE SUPERCELLS AND
LINEAR MODES. THIS IS ALSO SUPPORTED BY THE HIGH RESOLUTION 4KM
WRF REFLECTIVITY AND UPDRAFT HELICITY FIELDS. SEVERE THREAT WILL
ENCOMPASS ALL TYPES...DAMAGING WINDS...LARGE HAIL AND
TORNADOES...WITH THE LATER MOST LIKELY ALONG THE FRONT AND ACROSS
SE MO INTO SRN IL WHERE LOW LEVEL SHEAR WILL BE GREATEST.

I THINK THE SEVERE THREAT WILL HAVE PUSHED SOUTHEAST OF THE CWA BY
12Z MONDAY WITH THE SAGGING COLD FRONT EITHER HAVING EXITED THE CWA
OR ON THE SRN FRINGE. SOME QUESTIONS STILL REMAIN WITH REGARDS TO
LINGERING PRECIPITATION ON MONDAY. THE NAM SOLUTION HAS BEEN THE
SLOWEST ALL ALONG AND ALTHOUGH IT IS FASTER AND LESS INTENSE WITH
THE UPPER TROF THIS RUN...IT STILL HAS A NARROW BAND OF DEFORMATION
ZONE PRECIPITATION WHICH WOULD BE SNOW. IT SUGGESTS THERE COULD BE A
BURST OF AN INCH OR TWO ACROSS NE MO INTO WEST CENTRAL IL. THE GFS
HAS NOTHING AND THE CMC GEM SUGGESTS LITTLE IF ANYTHING QUICKLY
DIMINISHING THE LIFT IN THE COLD AIR AFTER 12Z. I WILL MENTION
SOME SNOW AT THIS TIME AND SOME MINOR ACCUMULATIONS OF LESS THAN
AN INCH. OTHERWISE GOOD CAA IN THE WAKE OF THE FRONT WILL RESULT
IN FALLING TEMPERATURES THROUGH AT LEAST MIDDAY AND THEN THERE MAY
BE SOME SLIGHT TEMPERATURE RECOVERY IN THE AFTERNOON AS WINDS
DIMINISH AND HIGH PRESSURE SETTLES INTO THE REGION.

COLD AIR WITH THIS SYSTEM WILL BE SHORT-LIVED AS THE HIGH RETREATS
QUICKLY AND SOUTHERLY WINDS AND WAA COMMENCE ON TUESDAY.

GLASS

&&

.AVIATION...
/1134 AM CST SUN FEB 27 2011/

WARM FRONT STARTING TO TAKE SHAPE JUST S OF UIN. GREAT UNCERTAINTY
EXISTS IF THIS FRONT WILL LIFT N OF UIN OR NOT. IF IT DOES...
CONDITIONS SHUD IMPROVE TO HIGH IFR AND EVENTUALLY LOW MVFR.
HOWEVER...IF THIS FRONT REMAINS IN PLACE...CONDITIONS SHUD REMAIN
AS IS. NEVERTHELESS...SHRA WITH EMBEDDED TS IS EXPECTED THIS
EVENING AND INTO THE OVERNIGHT HOURS ENDING AS LIGHT SN MON
MORNING. SKIES WILL QUICKLY BECOME CLEAR BEHIND THIS SYSTEM. THE
OVERALL TRENDS WILL BE SIMILAR FOR COU. THE MAJOR DIFFERENCE WILL
BE THAT THE WARM FRONT WILL REMAIN N OF THE TERMINAL TODAY WITH
CONVECTION OCCURRING SOONER...LATE THIS AFTERNOON. PLEASE REFER TO
THE STL DISCUSSION BELOW FOR SUS INFORMATION.

SPECIFICS FOR KSTL...EXPECT LOW MVFR CONDITIONS TO IMPROVE
SOMEWHAT THIS AFTERNOON...BUT CIGS SHUD LOWER THIS EVE AS STORM
SYSTEM APPROACHES THE TERMINAL. BEST CHANCES FOR TSRA WILL BE
ALONG THE WARM FRONT...JUST N OF TERMINAL...AND JUST AHEAD OF THE
SURFACE LOW AND ADJACENT COLD FRONT. TIMING...AROUND 03Z THRU
ABOUT 06Z. EXPECT THE COLD FRONT TO PASS TERMINAL AROUND 09Z...BUT
MUCH OF THE CONVECTION SHUD HAVE ENDED BY THIS TIME. GUIDANCE
DEPICT ANOTHER BAND OF PRECIP BEHIND THIS SYSTEM...OCCURRING AT
TERMINAL AROUND SUNRISE MON. UNCERTAINTY REMAINS WITH REGARD TO
PRECIP TYPE...BUT SHUD BEGIN AS RA OR FZRA AND MAY BRIEFLY CHANGE
TO SN BEFORE ENDING. CIGS WILL RAPIDLY IMPROVE MON MORNING WITH
SKIES BECOMING CLEAR BY 18Z. WINDS WILL BECOME NWLY WITH GUSTS TO
AROUND 25 KTS BEHIND THIS SYSTEM.

TILLY

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Feb 27, 4:43 AM CST, 8 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
443 AM CST SUN FEB 27 2011

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-281200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
443 AM CST SUN FEB 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

PATCHY DENSE FOG IS POSSIBLE ACROSS PARTS OF CENTRAL AND NORTHEAST
MISSOURI AND WEST CENTRAL ILLINOIS THROUGH MID MORNING...LOCALLY REDUCING
THE VISIBILITY TO ONE QUARTER MILE OR LESS AT TIMES.

THUNDERSTORMS ARE EXPECTED ACROSS NORTHEAST MISSOURI AND WEST
CENTRAL ILLINOIS THIS AFTERNOON AND EVENING. SOME OF THESE STORMS
MAY BE SEVERE WITH LARGE HAIL..

AN OUTBREAK OF SEVERE THUNDERSTORMS IS EXPECTED FURTHER SOUTH...PRIMARILY
FOR AREAS SOUTH OF INTERSTATE 70...ON SUNDAY NIGHT AND INTO THE
EARLY MORNING HOURS OF MONDAY. DAMAGING WINDS...LARGE HAIL...AND
POSSIBLY A FEW TORNADOES ARE EXPECTED WITH SOME OF THE STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

RAIN MAY CHANGE TO SNOW ON MONDAY MORNING ACROSS PORTIONS OF NORTHEAST
AND CENTRAL MISSOURI AND WEST CENTRAL ILLINOIS. ANY SNOWFALL
ACCUMULATIONS ARE EXPECTED TO BE LESS THAN AN INCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY ANYTIME FROM THIS AFTERNOON THROUGH TONIGHT.

GLASS

In the hours before

Local storm report, Feb 27, 10:46 AM CST, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1046 AM CST SUN FEB 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     HAIL             3 S CURRYVILLE          39.31N  91.35W
02/27/2011  E0.50 INCH       PIKE               MO   TRAINED SPOTTER

            HAIL IS RANGING IN SIZE FROM PEA TO MARBLE

&&

JP
Local storm report, Feb 27, 11:06 AM CST, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1106 AM CST SUN FEB 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1104 AM     HAIL             3 ESE PITTSFIELD        39.59N  90.76W
02/27/2011  E0.25 INCH       PIKE               IL   TRAINED SPOTTER

&&

JP
Local storm report, Feb 27, 11:24 AM CST, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1124 AM CST SUN FEB 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 AM     HAIL             3 SW BOWLING GREEN      39.31N  91.24W
02/27/2011  E0.25 INCH       PIKE               MO   CO-OP OBSERVER

&&

JP

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 26, 9:49 PM CSTDense Fog AdvisoryLSXAdams, Brown, Pike6 hr
Feb 27, 10:40 AM CSTRiver Flood WarningLSXPike, Scott22 days
Feb 27, 3:10 PM CSTDense Fog AdvisoryLSXAdams, Brown, Pike6 hr
Feb 27, 10:37 AM CSTSevere Thunderstorm WarningLSXAudrain, Pike23 min
Feb 27, 5:42 PM CSTSevere Thunderstorm WarningLSXMarion, Monroe, Shelby48 min

Nearby

Flood Watches in Missouri, 2011Flood Watches in Illinois, 2011Every flood watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.